Fully commutative Kazhdan-Lusztig cells.

Green, Richard and Losonczy, J. (2001) Fully commutative Kazhdan-Lusztig cells. Annales de L'Institut Fourier, 51 (4). pp. 1025-1045. ISSN 1777-5310

Full text not available from this repository.

Abstract

We investigate the compatibility of the set of fully commutative elements of a Coxeter group with the various types of Kazhdan-Lusztig cells using a canonical basis for a generalized version of the Temperley-Lieb algebra.

Item Type:
Journal Article
Journal or Publication Title:
Annales de L'Institut Fourier
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19311
Deposited By:
Deposited On:
21 Nov 2008 11:52
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Mar 2020 02:14